Alert archive / Arizona / Special Weather Statements in 2011

Special Weather Statement, NWS Phoenix, AZ

August 1, 2011La Paz County, Arizona

NWS Phoenix, AZ issued this special weather statement at Aug 1, 2011, 7:13 PM MST for La Paz County, Arizona. It was in force for 62 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 1, 2011, 7:13 PM MST (02:13 UTC)
Expired
Aug 1, 2011, 8:15 PM MST
In force
62 min
Issued by
NWS Phoenix, AZ

County La Paz County, AZ

The radar

The Yuma radar (KYUX), 179 km from the middle of the area, began a volume at 02:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Yuma Prvg Ground, AZ (K1Y7), launched 00:00Z, 2.2 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Yuma Prvg Ground, AZ at 00:00Z on 2011-08-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 177 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Yuma Prvg Ground, AZ at 00:00Z on 2011-08-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -18 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
177 J/kg
Mixed-layer CIN
-87 J/kg
Mixed-layer LCL
2423 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
-18 m²/s²
0-3 km storm-relative helicity
-15 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

370 
WWUS85 KPSR 020213
SPSPSR

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
713 PM PDT MON AUG 1 2011

AZZ020-021-CAZ031-032-020315-
LA PAZ AZ-RIVERSIDE CA-
713 PM PDT MON AUG 1 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  EASTERN RIVERSIDE COUNTY IN SOUTHERN CALIFORNIA
  NORTHWESTERN LA PAZ COUNTY IN WEST CENTRAL ARIZONA

UNTIL 815 PM PDT/815 PM MST/

AT 706 PM PDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED 
STRONG THUNDERSTORMS AND GUSTY OUTFLOW WINDS ALONG A LINE EXTENDING 
FROM 6 MILES SOUTHWEST OF MIDLAND TO RIPLEY...AND MOVING NORTHEAST 
AT 45 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS AND WIND 
GUSTS TO 45 MPH HAVE ALREADY BEEN OBSERVED AT BLYTHE AIRPORT. AREAS 
OF BLOWING DUST WHICH COULD REDUCE VISIBILITIES TO BELOW 2 MILES CAN 
ALSO BE EXPECTED. MOTORISTS TRAVELING ALONG INTERSTATE 10 SHOULD USE 
CAUTION. 

LOCATIONS IMPACTED INCLUDE...
   PARKER...

LAT...LON 3418 11408 3341 11461 3388 11496 3409 11483
      3408 11444 3412 11441 3412 11437 3414 11435
      3414 11433 3417 11429 3419 11424 3426 11416
      3426 11414
TIME...MOT...LOC 0212Z 209DEG 40KT 3389 11485 3357 11462

$$
LEINS

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Phoenix, AZ wrote its last area forecast discussion before this special weather statement went out at Aug 1, 3:50 PM MST, 3 hours 23 minutes earlier.

Area forecast discussion, Aug 1, 3:50 PM MST, 3 hours 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PHOENIX AZ
350 PM MST MON AUG 1 2011

.SYNOPSIS...
THERE WILL BE A CHANCE OF SHOWERS AND THUNDERSTORMS AGAIN
TONIGHT...MAINLY OVER THE HIGHER TERRAIN. STORMS WILL HAVE THE
POTENTIAL TO PRODUCE BOTH LOCALLY HEAVY RAIN AND STRONG WINDS. A
DECLINE IN MOISTURE WILL BEGIN TUESDAY AND CONTINUE THROUGH MIDWEEK.
STORM CHANCES WILL BE CONFINED PRIMARILY TO THE HIGHER TERRAIN OF
ARIZONA THE REST OF THE WEEK. TEMPERATURES WILL CLIMB AT LEAST A FEW
DEGREES ABOVE NORMAL BY WEDNESDAY WITH A SLOW DECREASE IN HIGH
TEMPERATURES BEGINNING THURSDAY.

&&

.DISCUSSION...
TONIGHT...AS PREVIOUSLY DISCUSSED...DEEP MOISTURE REMAINS OVER THE
FORECAST AREA TODAY ALONG WITH VARIOUS AMOUNTS OF CAPE. THUS
INTRODUCED A SLIGHT CHANCE OF THUNDERSTORMS TO ALL OF OUR LOWER
ELEVATION AREAS TONIGHT. SO FAR...ONLY ISOLATED STORM ACTIVITY HAS
BEEN NIBBLING AT THE EDGES OF THE FORECAST AREA. STRONGEST STORMS
VISIBLE ON KYUX AND KIWA RADARS APPEAR TO BE OVER THE SOUTHERN
CALIFORNIA AND BAJA MOUNTAINS. SOUTHEAST ARIZONA HAS BEEN QUIET AND
THIS WOULD SUGGEST A QUIET EVENING FOR US...BUT THE AFTERNOON IS
YOUNG. BEST CHANCES FOR OUR FORECAST AREA REMAIN OVER THE HIGHER
TERRAIN OF SOUTH-CENTRAL ARIZONA...ZONE 24. STORMS WILL BE CAPABLE
OF BOTH STRONG WINDS AND LOCALLY HEAVY RAIN.

TUESDAY THROUGH THURSDAY...MODELS HAVE TRENDED TOWARD A
SLOWER DECLINE OF MOISTURE AND THUS INTRODUCED SLIGHT CHANCES ON
TUESDAY OVER ELEVATED TERRAIN LOCATIONS OF SOUTHEAST CALIFORNIA AND
SOUTHWEST ARIZONA. LOWER ELEVATIONS WILL STRUGGLE TO REALIZE STORMS
GIVEN FORECAST SOUNDINGS DEPICTING LARGE AMOUNTS OF CIN...ALONG WITH
UNFAVORABLE STEERING FLOW. MOISTURE CONTINUES TO DECREASE WEDNESDAY
FOR STORM CHANCES LIMITED TO THE HIGHER TERRAIN. ANTICIPATE LITTLE
CHANGE IN THE SENSIBLE WEATHER WITH SOUTHWESTERLY FLOW ALOFT STILL
IN PLACE AND SLIGHT CHANCES REMAINING OVER ZONE 24. MEANWHILE...HIGH
TEMPS WILL WARM TO AT LEAST A FEW DEGREES ABOVE NORMAL...FLIRTING
WITH EXCESSIVE HEAT CRITERIA BY WEDNESDAY.

MOISTURE FROM THE SOUTHEAST IS EXPECTED TO RETURN THIS WEEKEND OR
EARLY NEXT WEEK...BUT IT IS TOO FAR OUT IN TIME TO GET A GOOD HANDLE
OF THE TIMING OF THIS YET.

LOWER TEMPERATURES ARE EXPECTED IN SOUTH-CENTRAL ARIZONA INCLUDING
THE GREATER PHOENIX AREA TODAY...THEN HOTTER WEATHER IS EXPECTED BY
WEDNESDAY.

&&

.AVIATION...
SOUTH-CENTRAL ARIZONA INCLUDING KPHX AND KIWA...
ISOLATED SHOWERS AND THUNDERSTORMS ARE POSSIBLE AGAIN THIS EVENING
ACROSS SOUTH-CENTRAL ARIZONA. HAVE INTRODUCED A CB GROUP TO DENOTE
DISTANT THUNDERSTORMS AT THIS POINT AND WILL ASSESS A NEED FOR VCTS
WITH THE NEXT PACKAGE. SCT TO BKN CLOUDS BETWEEN 10 TO 16 THSD FT.
WINDS WILL REMAIN LIGHT PRIMARILY FROM THE WEST EXCEPT FOR
PERIODS OF OUTFLOW BOUNDARIES WHEN WINDS COULD BECOME GUSTY.

SOUTHEAST CALIFORNIA INCLUDING KIPL AND KBLH...
MOSTLY LIGHT WINDS WITH MID LEVEL CLOUDS THROUGH THIS EVENING.
OUTFLOW AND THUNDERSTORM DEVELOPMENT MAY PRODUCE GUSTY WINDS.

AVIATION DISCUSSION NOT UPDATED FOR AMENDED TAFS.

&&

.FIRE WEATHER...
THURSDAY THROUGH MONDAY...
MOISTURE WILL BEGIN DRYING OUT BY MID WEEK AND WILL ALLOW DAYTIME
TEMPERATURES TO INCREASE THROUGH THE WEEKEND. HUMIDITIES WILL REMAIN
IN THE TWENTIES DURING THE DAY WITH GOOD OVERNIGHT RECOVERIES.
MOISTURE WILL BEGIN TO RAMP BACK UP AGAIN IN THE LATER PART OF THE
WEEKEND INTO NEXT WEEK. SOME LIGHTNING CAN BE EXPECTED FROM
THUNDERSTORMS.

&&

.PSR WATCHES/WARNINGS/ADVISORIES...

AZ...NONE.

CA...NONE.

&&

NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT

WEATHER.GOV/PHOENIX

DISCUSSION...AJ/ELLIS
AVIATION...CDEWEY
FIRE WEATHER...CDEWEY
Hazardous weather outlook, Aug 1, 5:08 AM MST, 14 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PHOENIX AZ
508 AM MST MON AUG 1 2011

AZZ021>023-026>028-021300-
WEST CENTRAL DESERTS-NORTHWEST MARICOPA COUNTY-GREATER PHOENIX AREA-
SOUTHWEST DESERTS-SOUTHWEST MARICOPA COUNTY-
NORTHWEST AND NORTH CENTRAL PINAL COUNTY-
508 AM MST MON AUG 1 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH-CENTRAL
ARIZONA...SOUTHWEST ARIZONA AND WEST-CENTRAL ARIZONA.

.DAY ONE...TODAY AND TONIGHT

THERE IS A CONTINUED BETTER THAN USUAL CHANCE OF MAINLY AFTERNOON
AND NIGHTTIME SHOWERS AND THUNDERSTORMS WITH STRONG GUSTY WINDS AND
LOCALLY HEAVY RAIN. PATCHY BLOWING DUST WITH REDUCED VISIBILITY IS
ALSO POSSIBLE.

IF YOU COME TO A FLOODED AREA...TURN AROUND AND FIND A SAFE WAY TO
YOUR DESTINATION.

STAY INSIDE DURING THUNDERSTORMS TO AVOID DANGEROUS CLOUD-TO-GROUND
LIGHTNING AND THE HAZARDS OF STRONG GUSTY WINDS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE IS A SLIGHT CHANCE OF MAINLY LATE AFTERNOON AND EVENING
SHOWERS AND THUNDERSTORMS TUESDAY...OTHERWISE DRY WEATHER IS
EXPECTED.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

AZZ024-021300-
SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS-
508 AM MST MON AUG 1 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST-CENTRAL
ARIZONA.

.DAY ONE...TODAY AND TONIGHT

THERE IS A BETTER THAN USUAL CHANCE OF MAINLY AFTERNOON AND EVENING
SHOWERS AND THUNDERSTORMS WITH STRONG GUSTY WINDS AND LOCALLY HEAVY
RAIN.

IF YOU COME TO A FLOODED AREA...TURN AROUND AND FIND A SAFE WAY TO
YOUR DESTINATION.

STAY INSIDE DURING THUNDERSTORMS TO AVOID DANGEROUS CLOUD-TO-GROUND
LIGHTNING AND THE HAZARDS OF STRONG GUSTY WINDS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE IS A SLIGHT CHANCE OF AFTERNOON AND EVENING SHOWERS AND
THUNDERSTORMS TUESDAY AND WEDNESDAY...OTHERWISE DRY WEATHER IS
EXPECTED BY THURSDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT

WEATHER.GOV/PHOENIX

ELLIS

In the hours before

Special weather statement, Aug 1, 3:16 PM MST, 3 hours 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
316 PM MST MON AUG 1 2011

CAZ033-012300-
IMPERIAL CA-
316 PM PDT MON AUG 1 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHWESTERN IMPERIAL COUNTY IN SOUTHEAST CALIFORNIA

UNTIL 400 PM PDT

AT 312 PM PDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM NEAR MOUNTAIN SPRING ALONG INTERSTATE 8...MOVING
NORTHEAST AT 5 MPH.

WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
   OCOTILLO...

LAT...LON 3281 11611 3290 11607 3279 11581 3262 11594
      3262 11610 3262 11611
TIME...MOT...LOC 2216Z 207DEG 5KT 3268 11604

LEINS
Special weather statement, Aug 1, 4:50 PM MST, 2 hours 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
450 PM PDT MON AUG 1 2011

CAZ030-032-020030-
RIVERSIDE CA-SAN BERNARDINO CA-
450 PM PDT MON AUG 1 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTH CENTRAL SAN BERNARDINO COUNTY IN SOUTHERN CALIFORNIA
  NORTH CENTRAL RIVERSIDE COUNTY IN SOUTHERN CALIFORNIA

UNTIL 530 PM PDT

AT 445 PM PDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 9 MILES NORTHWEST OF EAGLE MTN...MOVING NORTHEAST
AT 15 MPH.

WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
  RURAL NORTHERN RIVERSIDE COUNTY...
  RURAL SOUTHERN SAN BERNARDINO COUNTY...

LAT...LON 3412 11547 3408 11534 3408 11524 3384 11557
      3396 11572 3404 11565 3404 11560 3407 11562
      3410 11559 3408 11556 3412 11552
TIME...MOT...LOC 2350Z 224DEG 14KT 3397 11557

LEINS
Special weather statement, Aug 1, 5:08 PM MST, 2 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
508 PM MST MON AUG 1 2011

AZZ024-028-020100-
PINAL AZ-
508 PM MST MON AUG 1 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  NORTH CENTRAL PINAL COUNTY IN SOUTH CENTRAL ARIZONA

UNTIL 600 PM MST

AT 507 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 7 MILES NORTHWEST OF SUPERIOR...MOVING WEST AT 10
MPH.

THIS STORM IS INTENSIFYING. WIND GUSTS UP TO 40 MPH ARE EXPECTED
WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
   QUEEN VALLEY...
   FLORENCE JUNCTION...

LAT...LON 3312 11141 3346 11148 3346 11114 3327 11109
TIME...MOT...LOC 0008Z 084DEG 7KT 3336 11119

LEINS
Special weather statement, Aug 1, 5:29 PM MST, 1 hour 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
529 PM MST MON AUG 1 2011

CAZ030-032-020130-
RIVERSIDE CA-SAN BERNARDINO CA-
529 PM PDT MON AUG 1 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTH CENTRAL SAN BERNARDINO COUNTY IN SOUTHERN CALIFORNIA
  NORTH CENTRAL RIVERSIDE COUNTY IN SOUTHERN CALIFORNIA

UNTIL 630 PM PDT

AT 525 PM PDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 8 MILES NORTH OF EAGLE MTN...MOVING NORTHEAST AT
10 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS IMPACTED INCLUDE...
  RURAL NORTHERN RIVERSIDE COUNTY...
  RURAL SOUTHERN SAN BERNARDINO COUNTY...

LAT...LON 3410 11542 3409 11535 3408 11534 3408 11515
      3407 11513 3380 11549 3401 11565 3412 11547
TIME...MOT...LOC 0030Z 237DEG 9KT 3397 11548

LEINS
Special weather statement, Aug 1, 6:31 PM MST, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
631 PM MST MON AUG 1 2011

AZZ025-026-020300-
YUMA/MARTINEZ LAKE AND VICINITY-SOUTHWEST DESERTS-
INCLUDING THE CITIES OF...FORTUNA FOOTHILLS...SAN LUIS...SOMERTON...
YUMA...DATELAND...TACNA...AND WELLTON
631 PM MST MON AUG 1 2011

...AREAS OF BLOWING DUST POSSIBLE THROUGH 8 PM...

GUSTY WINDS FROM DISSIPATING THUNDERSTORMS WILL LEAD TO AREAS OF
BLOWING DUST THIS EVENING. REPORTS AROUND YUMA INDICATE THAT
VISIBILITIES HAVE DROPPED TO AROUND 1 MILE IN BLOWING DUST...AND
SIMILAR VISIBILITIES CAN BE EXPECTED ALONG INTERSTATE 8 IN YUMA
COUNTY. MOTORISTS SHOULD USE CAUTION IF TRAVELING THIS EVENING.

STAY UP-TO-DATE ON THE LATEST FORECASTS BY LISTENING TO WEATHER RADIO
ON THE PUBLIC SERVICE BAND. MORE DETAILED INFORMATION IS AVAILABLE
FROM THE NATIONAL WEATHER SERVICE IN PHOENIX ON THE INTERNET AT

WEATHER.GOV/PHOENIX
Special weather statement, Aug 1, 7:13 PM MST, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
713 PM PDT MON AUG 1 2011

AZZ020-021-CAZ031-032-020315-
LA PAZ AZ-RIVERSIDE CA-
713 PM PDT MON AUG 1 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  EASTERN RIVERSIDE COUNTY IN SOUTHERN CALIFORNIA
  NORTHWESTERN LA PAZ COUNTY IN WEST CENTRAL ARIZONA

UNTIL 815 PM PDT/815 PM MST/

AT 706 PM PDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS AND GUSTY OUTFLOW WINDS ALONG A LINE EXTENDING
FROM 6 MILES SOUTHWEST OF MIDLAND TO RIPLEY...AND MOVING NORTHEAST
AT 45 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS AND WIND
GUSTS TO 45 MPH HAVE ALREADY BEEN OBSERVED AT BLYTHE AIRPORT. AREAS
OF BLOWING DUST WHICH COULD REDUCE VISIBILITIES TO BELOW 2 MILES CAN
ALSO BE EXPECTED. MOTORISTS TRAVELING ALONG INTERSTATE 10 SHOULD USE
CAUTION.

LOCATIONS IMPACTED INCLUDE...
   PARKER...

LAT...LON 3418 11408 3341 11461 3388 11496 3409 11483
      3408 11444 3412 11441 3412 11437 3414 11435
      3414 11433 3417 11429 3419 11424 3426 11416
      3426 11414
TIME...MOT...LOC 0212Z 209DEG 40KT 3389 11485 3357 11462

LEINS

The office that day

Everything else NWS Phoenix, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 1, 5:08 PM MSTSpecial Weather StatementPSRPinal52 min
Aug 1, 5:29 PM MSTSpecial Weather StatementPSR61 min
Aug 1, 7:16 PM MSTSpecial Weather StatementPSRYuma59 min
Aug 2, 5:03 AM MSTExcessive Heat WarningPSR63 hr
Aug 2, 3:12 PM MSTSpecial Weather StatementPSR48 min

Nearby

Special Weather Statements in Arizona, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.